How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Second opinion] - I have had loose stools with lots of

Customer Question

Second opinion] - I have had loose stools with lots of mucous for three weeks after taking 2-3 packets of Emergen C daily for 3-4 days during the week of September 12. I was also taking amoxicillin during that time.The loose stools started as soon as I started to take the Emergen C though. When I was just on the antibiotics I had no problems. The stools are light brown and yellowish. I have only had 2-3 solid bowel movements in the past 3 weeks. I feel no sickness or fatigue. I actually feel very good and my skin has cleared up and is shiny. My family notices a difference in my skin too. I have changed my diet too, eating mostly whole foods like lean, meat, fruit, vegetables, and very little glutten. However, since the stools are still loose after three weeks and have a lot of mucus I am concerned. Should I be concerned and what should I do?
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: You
I have had loose stools with lots of mucous for three weeks after taking 2-3 packets of Emergen C daily for 3-4 days during the week of September 12. I was also taking amoxicillin during that time.The loose stools started as soon as I started to take the Emergen C though. When I was just on the antibiotics I had no problems. The stools are light brown and yellowish. I have only had 2-3 solid bowel movements in the past 3 weeks. I feel no sickness or fatigue. I actually feel very good and my skin has cleared up and is shiny. My family notices a difference in my skin too. I have changed my diet too, eating mostly whole foods like lean, meat, fruit, vegetables, and very little glutten. However, since the stools are still loose after three weeks and have a lot of mucus I am concerned. Should I be concerned and what should I do? I do not have a skin issue.
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 2 months ago.

Dear customer,

Thanks for your question.

How many bowel movements do you have in a day? Do you get up from sleep for this? Are you under any stress? What is your age and gender? Why were you taking amoxicillin? For how many days did you take this medication? Do you suffer from any medical condition?

Related Medical Questions